# SDR QXEA200301408

- Difficulty date: November 6, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 5,059 hours, 3,971 cycles
- Engine: Ge CF348C1
- Engine time: 3,675 hours, 2,750 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 4120T03P04
- Part serial: 163AD
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2439 LEFT ENGINE FUEL LEAK.  REMOVED AND REPLACED SLAVE COMPRESSOR VARIABLE GEOMETRY ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
